| Model Number |
H74939185252210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k111295, k162350.
Event or Problem Description
It was reported that balloon rupture occurred.A 2.5mm x 220mm x 150cm coyote balloon catheter was advance for dilatation.During the procedure, the balloon ruptured.The procedure was completed with a different device.There were no patient complications as result of the event.